# SDR DALA2024093009521

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 72,199 hours, 27,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6046264) LAV VENT EXHAUST TUBE SKIN HAS CRACK AND EXFOLIATING. REPAIRED AT STA 917 S-21L TO S-22L REF SRM 53-70-01-2R-3.
